# SDR 95ZZZM187

- Difficulty date: June 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N435EX
- Make and model: Boeing 727-51C
- Aircraft serial: 19288
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part number: 696R10SL3S135
- Condition: Corroded
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE NOSE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  RETURNED TO MCI AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED THE NOSE GEAR POSITION SWITCH CONNECTOR, OPS CHECKED GOOD.  (M)
